MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT; SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT; SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Model Number 211163-29A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Irn#: (b)(4).Complaint took place in (b)(6).Under item h6, codes b, c and d, placeholders have been inserted that have not been verified, as the intial report can only be packed in this form if these are filled in, although no analysis has yet taken place.These b, c and d codes can only be transmitted correctly in the subsequent message as the analysis is still being processed.You will receive the complete report with all test results in the subsequent message.
 
Event or Problem Description
Irn#: (b)(4).Incident occurred in great britain: needle was used on a patient by an anaesthetist but was unable to inject down the needle.The needle was repositioned three times but had no flow of csf with each attempt.The needle was assumed to be blocked and a new needle was used from the same batch.The new needle had no issues.
 
Additional Manufacturer Narrative
Irn#(b)(4).Complaint took place in great britain.Placeholders were inserted under point h6, codes b, c and d, which were not verified, as the initial report could only be packaged in this form if they were filled in.In this final report, these placeholders from the first report were changed after the root cause analysis.This concerns codes b, c and d.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4) incident occurred in great britain: needle was used on a patient by an anaesthetist but was unable to inject down the needle.The needle was repositioned three times but had no flow of csf with each attempt.The needle was assumed to be blocked and a new needle was used from the same batch.The new needle had no issues.

Brand Name
SPROTTE® NRFIT
Common Device Name
SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key21382816
Report Number9611612-2025-00003
Device Sequence Number12859091
Product Code BSP
UDI-Device Identifier04048223116470
UDI-Public04048223116470
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number211163-29A
Device Catalogue Number211163-29A
Device Lot Number1527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown